MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT

VYAIRE MEDICAL INC. VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT
Model Number 1552016
Medical Device Problem Codes Disconnection (1171); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 12 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
The connections at the blue and white tubbing separated very easily.
 
Additional Manufacturer Narrative
All information reasonably known as of 12 july 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.Since the reported defect was confirmed and the root cause established the following actions were established: 1.Assembly personnel were retrained on spm 5161 etal.2.Spm 5161 etal will be modified to instruct the proper method of assembly of fg 1552016.3.Alcohol part number 70-013a will be removed from the bom the assembly of 1552016 under (b)(4).4.Pfmea-58a-022 will be reviewed.Additionally, assembly personnel were notified about the complaint.".
 
Event or Problem Description
The connections at the blue and white tubbing separated very easily.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19732000
Report Number8030673-2024-01014
Device Sequence Number12830631
Product Code CAI
UDI-Device Identifier10190752118188
UDI-Public(01)10190752118188(10)20230313
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1552016
Device Catalogue Number1552016
Device Lot Number2023-03-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown